# SDR GN0A20150624001

- Difficulty date: June 23, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N654CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120254
- Aircraft time: 40,504 hours, 57,154 cycles
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Unsecure
- Location: Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, CREW RECEIVED SERVICE DOOR LIGHT & AURAL WARNING.  TAKEOFF WAS ABORTED & ACFT RETURNED TO GATE.  CREW FOUND FASTENER ON PRESS REFUELING ACCESS PANEL NOT SECURED.  PANEL WAS SECURED & WARNING LIGHT EXTINGUISHED.  ACFT RETURNED TO SERVICE.
